# SDR CA100122004

- Difficulty date: January 18, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Propeller: Hartzl HCB3R302
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 84074
- Condition: Out Of Limits
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT DISSASSEMBLY DURING O/H, IT WAS OBSERVED THAT THE PN A-1817 SHAFT BUSHING WAS 0.100 BELOW ITS PROPER LOCATION.  UPON REMOVAL, IT APPEARED THAT  SHAFT SPLINES HAD BEEN MACHINED DOWN WHICH ALLOWED THE SHAFT BUSHING TO BE PRESSED TOO FAR INTO THE HUB.  WHEN THE PROPELLER IS INSTALLED ON THE ACFT, THE SHAFT NUT PN B-1894 SHOULD TIGHTEN ON THIS BUSHING AND THE HUB FLANGE AT THE SAME TIME.  WITH THE BUSHING BEING TOO FAR INTO THE HUB, THE NUT WOULD ONLY CONTACT THE HUB FLANGE AREA.
